Advanced search

Homogeneous monogenic functions in Euclidean space.

Franciscus Sommen (UGent) and Peter Van Lancker (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Sommen, Franciscus, and Peter Van Lancker. 1998. “Homogeneous Monogenic Functions in Euclidean Space.” Integral Transforms and Special Functions 7 (3-4): 285–298.
APA
Sommen, F., & Van Lancker, P. (1998). Homogeneous monogenic functions in Euclidean space. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, 7(3-4), 285–298.
Vancouver
1.
Sommen F, Van Lancker P. Homogeneous monogenic functions in Euclidean space. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS. 1998;7(3-4):285–98.
MLA
Sommen, Franciscus, and Peter Van Lancker. “Homogeneous Monogenic Functions in Euclidean Space.” INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS 7.3-4 (1998): 285–298. Print.
@article{173181,
  author       = {Sommen, Franciscus and Van Lancker, Peter},
  issn         = {1065-2469},
  journal      = {INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS},
  language     = {eng},
  number       = {3-4},
  pages        = {285--298},
  title        = {Homogeneous monogenic functions in Euclidean space.},
  volume       = {7},
  year         = {1998},
}

Web of Science
Times cited: